I was on Lasix for 7 years and then my new primary when I moved here took me off it as its hard on the kidneys, and so he put me on Torsemide and its very mild not like the lasix was, but I hate charlie horses in both legs and feet and you can't walk that out, and yes they did wake me up last night in horrible pain. Called the doc and he does not think its my potassium he wants me to come in to check my potassium though and bun and creatinine levels tomorrow, so I need to know what it is, as 2 weeks ago for 2 weeks I was no energy and weak and it lasted 2 weeks and then last sunday I got it again and it lasted till yesterday around noon or so, and I don't know what it would be unless its potassium or something odd.
Oh my Lord, for that long, you must have been in agony! I don't like edema had it since I was 50 and they don't know why, some say heart but its not that and some say varicose veins which it could be from that or from weight, so I'm getting tests run the next few weeks, but I get so sick of tests! I thought my charlie horses lasted a long time but wow yours last a very long time, did you tell your doc about it?
Do you notice its a much milder water pill than Lasix but it causes low potassium and painful charlie horses? I wondered why a much milder drug would do this when I was on Lasix for years and never had any problem. Does anyone else who might be on it have this problem?